Télécharger La thèse :

Titre: Almost automorphic distributions and generalized functions

Domaine: Mathématiques informatique (MI)

Filière: Mathématique

Option: Mathématiques

Auteur: TCHOUAR Fatima Zahra

Soutenu (e) le: 15/03/2018

Sous la direction de: BOUZAR Chikh, Professeur, Université Oran 1

Le président du jury : BEKKAR Mohammed, Professeur, Université Oran 1

Examinateur1: AIBOUDI Mohammed, MCA, Université Oran 1

Examinateur2: BENMERIEM Khaled, Professeur, Université de Mascara

Examinateur3: CHAILI Rachid, Professeur, USTO, MB

Examinateur4: MORTAD Mohammed Hichem, Professeur, Université Oran 1

Mention: Très Honorable

Résumé:

This thesis introduces and studies new classes of distributions spaces. These distributions generalize the almost periodic Schwartz distributions. Definition, characterizations and the main properties of these distributions are studied. As will be shown, our new spaces are useful to tackle the study of distributional solutions of linear differential difference equations in this general setting. In addition, we introduce and study a new algebra of almost automorphic generalized functions containing not only Bochner almost automorphic functions and almost automorphic distributions, but also the algebra of almost periodic generalized functions.


Mots clefs: Almost periodic functions; Almost automorphic functions; Schwartz Distributions; Almost periodic distributions; Almost automorphic distributions; Generalized functions; Almost periodic generalized functions; Almost automorphic generalized functions; Linear ordinary differential equations; Linear differential difference equations.


Publications associées à la thèse

Article 1:

Titre: Almost Automorphic Distributions

Revue: MEDITERRANEAN JOURNAL OF MATHEMATICS

Référence: MEDITERRANEAN JOURNAL OF MATHEMATICS ;Volume : 14, Numéro :4, Pages : 151 , Année : 2017

Date: 21/06/2017

Publications associées à la thèse

Article 2:

Titre: Almost automorphic generalized functions

Revue: NOVI SAD JOURNAL OF MATHEMATICS

Référence: NOVI SAD JOURNAL OF MATHEMATICS ;Volume : 45, Numéro :1, Pages : 207-214, Année : 2015

Date: 06/2015